# SDR CALA0100985

- Difficulty date: October 29, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 45,556 hours, 21,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws Xos 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN R/H WING UPPER L/E SKIN BETWEEN #2 & #3 SLAT PANELS AT WS XOS 286. A SKIN DOUBLER REPAIR WAS INSTALLED IAW ECRA 5720-01731.
